Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.2k Members
Avatar universal

time goin by fast? st johns wart?

for the last few weeks i have been having the sensation that time is going by super fast. one second i'd look at the clock and it'd be like 4pm and the next it'd be already almost 6. which is kinda freaky. I dont remember this happening until a few days after i started taking st johns wart 3 times a day. but  befor ei already had problems with my head such as memory and thinking problems. But never this.

do you think st johns wart could cause this? or maybe my thinking problem is just making it seem that time is goign by fast. either way its really weird.

i think i'll go ahead and stop taking it for a few days to see if it helps.

8 Responses
Avatar universal
I think you're starting on the right track, I would stop taking it also to see. You didn't say why you started taking it in the first place. If it helps your mood maybe just cut it down to 2x a day or once.
Avatar universal
i started to take it because someone suggested that its good for mood. I been kidna stressed about my other health problems and thought this would help. IF its for depression and whatever,i can understand how it'd mess with your mind like that.
Avatar universal
You said you had memory and thinking problems before you started taking the Saint Johns?...what kind of memory and thinking problems?
Avatar universal
just brain fog and confusion. i posted about them before. Someone told me stress can make the brain fog and things worse, that is why i started taking st johns wort. Even though i had the brain fog, headaches and everything else for a year or so now, i never had the  sensation or whatever that time is going so fast. Not until a few days after I started taking St johns wart. I know that anything that messes with your mood such as antidepressents can make you feel weird and do weird things like this. So im sure it is whats causing it. the brain fog could be, but i doubt it since i never had this problem before.
Avatar universal
there is no edit button :(

i think my brainfog could be caused by the aspartame use i've done for the past 3 years, or sleep apnea or whatever. I am still currently seeing a doctor for it. so all that will be figuered out soon i hope.
Avatar universal
Are you using any other drugs? Legal or not? Natural remedies are good for some people but can have serious reactions in others. Esp. if your on other medication.
Avatar universal
nope. i never did drugs or ever drinked beer or anything.
this also started happening a week or so after I stopped consuming aspartame. SO i dont know if that has anything to do with it. Maybe my head is trying to clear up and get better and since i had brain fog for  years (maybe because of the litters of diet soda i had a day for the last few years) I just get this weird whatever it is. ha its crazy but its cool i guess. the only good thing about it is that i want to get better and this is speeding up time i guess. i dunno. No other drugs though.
Avatar universal
Maybe it is some form of withdrawl. If it's only been a week and you have been consuming it for years it's very possible.
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.